APM  Vol.2 No.6 , November 2012
The p.q.-Baer Property of Fixed Rings under Finite Group Action
Author(s) Ling Jin, Hailan Jin*
ABSTRACT
A ring R is called right principally quasi-Baer (simply, right p.q.-Baer) if the right annihilator of every principal right ideal of R is generated by an idempotent. For a ring R, let G be a finite group of ring automorphisms of R. We denote the fixed ring of R under G by RG. In this work, we investigated the right p.q.-Baer property of fixed rings under finite group action. Assume that R is a semiprime ring with a finite group G of X-outer ring automorphisms of R. Then we show that: 1) If R is G-p.q.-Baer, then RG is p.q.-Baer; 2) If R is p.q.-Baer, then RG are p.q.-Baer.

Cite this paper
L. Jin and H. Jin, "The p.q.-Baer Property of Fixed Rings under Finite Group Action," Advances in Pure Mathematics, Vol. 2 No. 6, 2012, pp. 397-400. doi: 10.4236/apm.2012.26059.
References
[1]   G. F. Birkenmeier, J. Y. Kim and J. K. Park, “Principally Quasi-Baer Rings,” Communications in Algebra, Vol. 29, No. 2, 2001, pp. 639-660. doi:10.1081/AGB-100001530

[2]   G. F. Birkenmeier, H. E. Heatherly, J. Y. Kim and J. K. Park, “Triangular Matrix Representations,” Journal of Algebra, Vol. 230, No. 2, 2000, pp. 558-595. doi:10.1006/jabr.2000.8328

[3]   G. F. Birkenmeier, J. Y. Kim and J. K. Park, “Quasi-Baer Ring Extensions and Biregular Rings,” Bulletin of the Australian Mathematical Society, Vol. 61, No. 1, 2000, pp. 39-52. doi:10.1017/S0004972700022000

[4]   G. F. Birkenmeier, J. Y. Kim and J. K. Park, “A Sheaf Representation of Quasi-Baer Rings,” Journal of Pure and Applied Algebra, Vol. 146, No. 3, 2000, pp. 209-223. doi:10.1016/S0022-4049(99)00164-4

[5]   G. F. Birkenmeier and J. K. Park, “Triangular Matrix Representations of Ring Extensions,” Journal of Algebra, Vol. 265, No. 2, 2003, pp. 457-477. doi:10.1016/S0021-8693(03)00155-8

[6]   G. F. Birkenmeier, J. Y. Kim and J. K. Park, “Polynomial Extensions of Baer and Quasi-Baer Rings,” Journal of Pure and Applied Algebra, Vol. 159, No. 1, 2001, pp. 25-42. doi:10.1016/S0022-4049(00)00055-4

[7]   W. E. Clark, “Twisted Matrix Units Semigroup Algebras,” Duke Mathematical Journal, Vol. 34, No. 3, 1967, pp. 417-423. doi:10.1215/S0012-7094-67-03446-1

[8]   A. Pollingher and A. Zaks, “On Baer and Quasi-Baer Rings,” Duke Mathematical Journal, Vol. 37, No. 1, 1970, pp. 127-138. doi:10.1215/S0012-7094-70-03718-X

[9]   G. F. Birkenmeier, “Idempotents and Completely Semiprime Ideals,” Communications in Algebra, Vol. 11, No. 6, 1983, pp. 567-580. doi:10.1080/00927878308822865

[10]   T. Y. Lam, “Lectures on Modules and Rings,” Springer, Berlin, 1998.

[11]   J. W. Fisher and S. Montgomery, “Semiprime Skew Group Rings,” Journal of Algebra, Vol. 52, No. 1, 1978, pp. 241-247. doi:10.1016/0021-8693(78)90272-7

[12]   M. Cohen, “Morita Context Related to Finite Automorphism Groups of Rings,” Pacific Journal of Mathematics, Vol. 98, No. 1, 1982, pp. 37-54.

[13]   S. Montgomery, “Outer Automorphisms of Semi-Prime Rings,” Journal London Mathematical Society, Vol. 18, No. 2, 1978, pp. 209-220. doi:10.1112/jlms/s2-18.2.209

[14]   H. L. Jin, J. Doh and J. K. Park, “Group Actions on Quasi-Baer Rings,” Canadian Mathematical Bulletin, Vol. 52, 2009, pp. 564-582. doi:10.4153/CMB-2009-057-6

[15]   J. Osterburg and J. K. Park, “Morita Contexts and Quotient Rings of Fixed Rings,” Houston Journal of Mathematics, Vol. 10, 1984, pp. 75-80.

[16]   G. F. Birkenmeier, J. K. Park and S. T. Rizvi, “Principally Quasi-Baer Ring Hulls,” Advances in Ring Theory, 2010, pp. 47-61. doi:10.1007/978-3-0346-0286-0_4

[17]   G. F. Birkenmeier, J. K. Park, and S. T. Rizvi, “Hulls of Semiprime Rings with Applications to C?-algebras,” Journal of Algebra, Vol. 322, No. 2, 2009, pp. 327-352. doi:10.1016/j.jalgebra.2009.03.036

[18]   G. F. Birkenmeier, J. K. Park and S. T. Rizvi, “The Structure of Rings of Quotients,” Journal of Algebra, Vol. 321, No. 9, 2009, pp. 2545-2566. doi:10.1016/j.jalgebra.2009.02.013

 
 
Top